# SDR ASAA2023103045913

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 56,190 hours, 16,792 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 693732478
- Part serial: D01769
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 104,126 hours, 44,288 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK "ZONE TEMP" LT FALLS OUT ON DEPRESS. LH LIGHT. GROUNDED - YES. FOUND MULTIPLE "ZONE TEMP" LIGHT ASSEMBLIES LOOSE. REMOVED AND REPLACED TEMP CONTROL MODULE. OPS NORMAL. REF AMM 21-61-15.
